# SDR AALA20100123MIA01

- Difficulty date: January 23, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 40,519 hours, 5,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 32G MISSING LAMP.  REPLACED LAMP.
